Oscillation criteria for a certain class of fractional order integro-differential equations


ASLIYÜCE S., GÜVENİLİR A. F. , Zafer A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.46, no.2, pp.199-207, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.15672/hjms.20164518619
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.199-207

Abstract

In this paper, we shall give some new results about the oscillatory behavior of nonlinear fractional order integro-differential equations with forcing term v(t) of form